2019
Том 71
№ 11

All Issues

Glushko V. N.

Articles: 1
Article (Russian)

On the uniqueness of elements of the best approximation and the best one-sided approximation in the space $L_1$

Babenko V. F., Glushko V. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 5. - pp. 475–483

The problem of uniqueness of the best approximations in the space $L_1[a, b]$ is studied We consider the problem of the best approximation and the best $(\alpha, \beta)$-approximation of continuous functions and the problem of the best one-sided approximation of continuously differentiable functions.